# SDR 9607272299

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299U
- Make and model: Boeing 727251
- Aircraft serial: 22153
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG14C14
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,448 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE EPR INDICATION FROZE ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR TRANSMITTER WITH A SERVICEABLE UNIT.
